# SDR DXTA2008120103374

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N738QS
- Make and model: Gulstm 200
- Aircraft serial: 204
- Aircraft time: 119 hours, 61 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT AIR BRAKE DEPLOYED ANNUCIATOR ILLUMINATED DURING TAKEOFF ROLL CAUSING A TAKE OFF UNSAFE EICAS MESSAGE. THE TAKE OFF WAS ABORTED.
